Alert archive / Pennsylvania / Flash Flood Warnings in 2018

Flash Flood Warning 23, NWS Binghamton, NY

August 7, 2018Bradford County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Aug 7, 2018, 5:12 PM EDT for Bradford County, Wyoming County, Pennsylvania. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2018, 5:12 PM EDT (21:12 UTC)
Expired
Aug 7, 2018, 9:15 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Bradford County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 72 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:19 PM EDTFLOOD1 Nw Evergreen, PAWATER OVER ROADWAY NEAR ROUTE 220 AND MEAS RD.
Aug 7, 5:26 PM EDTFLOODNew Albany, PAWATER OVER ROADWAY AT FRONT STREET IN NEW ALBANY.
Aug 7, 5:35 PM EDTFLASH FLOODNew Albany, PANUMEROUS REPORTS OF FLASH FLOODING IN NEW ALBANY. WATER OVER ROADWAYS, WATER FLOWING THROUGH THE VILLAGE.
Aug 7, 5:55 PM EDTFLASH FLOOD1 S Laddsburg, PAWATER OVER THE ROADWAY AT ROUTE 220 AND HARNEY RD.
Aug 7, 7:59 PM EDTFLASH FLOODNew Albany, PAWATER RUSHING OVER ROUTE 220. ROAD IS IMPASSABLE.
Aug 7, 8:10 PM EDTFLASH FLOOD1 S New Albany, PASAYMAN ROAD BRIDGE WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

678 
WGUS51 KBGM 072112
FFWBGM
PAC015-131-072315-
/O.NEW.KBGM.FF.W.0023.180807T2112Z-180807T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
512 PM EDT TUE AUG 7 2018

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southeastern Bradford County in northeastern Pennsylvania...
  Northwestern Wyoming County in northeastern Pennsylvania...

* Until 715 PM EDT.
  
* At 511 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen.

* Some locations that will experience flooding include...
  Wilmot, Hollenback, Mehoopany, Meshoppen, Forkston, Laceyville, New
  Albany, Overton, Lovelton and Sugar Run.

Additional rainfall amounts of up to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4153 7622 4154 7622 4156 7652 4157 7652
      4165 7651 4166 7612 4164 7611 4164 7604
      4152 7600

$$

MJM
3 follow-up statements
422 
WGUS71 KBGM 072155
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
555 PM EDT TUE AUG 7 2018

PAC015-131-072315-
/O.CON.KBGM.FF.W.0023.000000T0000Z-180807T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bradford PA-Wyoming PA-
555 PM EDT TUE AUG 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHEASTERN BRADFORD AND NORTHWESTERN WYOMING COUNTIES...

At 540 PM EDT, emergency management reported significant flash 
flooding in the Borough of New Albany. Many roads are closed due to 
flooding, including Route 220. Ladds Creek, Beaver Run and the South 
Branch Towanda Creek will continue to rise rapidly, causing 
additional flooding in the area this evening.

Some locations that will experience flooding include...
Wilmot, Hollenback, Mehoopany, Meshoppen, Forkston, Laceyville, New
Albany, Overton, Lovelton and Sugar Run.

The heavy rain from thunderstorms has moved just south of Bradford 
county at this time, but runoff will continue. Be on the 
lookout for additional thunderstorms developing in the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4153 7622 4154 7622 4156 7652 4157 7652
      4165 7651 4166 7612 4164 7611 4164 7604
      4152 7600

$$

JAB
441 
WGUS51 KBGM 072309
FFWBGM
PAC015-131-080115-
/O.EXT.KBGM.FF.W.0023.000000T0000Z-180808T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
709 PM EDT TUE AUG 7 2018

The National Weather Service in Binghamton has extended the

* Flash Flood Warning for...
  Southeastern Bradford County in northeastern Pennsylvania...
  Northwestern Wyoming County in northeastern Pennsylvania...

* Until 915 PM EDT.

* At 706 PM EDT, emergency management continued to report 
  significant flash flooding in the Borough of New Albany. Many 
  roads are closed due to flooding, including Route 220. Ladds 
  Creek, Beaver Run and the South Branch Towanda Creek will continue 
  to rise rapidly, causing additional flooding in the area this 
  evening. Up to 3 inches of rain have already fallen in the warned 
  area.

* Some locations that will experience flooding include...
  Wilmot, Hollenback, Mehoopany, Meshoppen, Forkston, Laceyville, New
  Albany, Overton, Lovelton and Sugar Run.

Additional rainfall amounts of around 1 inch are possible in the 
warned area, especially along the Bradford, Sullivan County border.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4153 7622 4154 7622 4156 7652 4157 7652
      4165 7651 4166 7612 4164 7611 4164 7604
      4152 7600

$$

MJM
881 
WGUS71 KBGM 080110
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
910 PM EDT TUE AUG 7 2018

PAC015-131-080118-
/O.EXP.KBGM.FF.W.0023.000000T0000Z-180808T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bradford PA-Wyoming PA-
910 PM EDT TUE AUG 7 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BRADFORD AND NORTHWESTERN
WYOMING COUNTIES WILL EXPIRE AT 915 PM EDT...

Flood waters are receding. Minor flooding issues in low lying areas 
could linger into the late evening hours, but flash flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 4153 7622 4154 7622 4156 7652 4157 7652
      4165 7651 4166 7612 4164 7611 4164 7604
      4152 7600

$$

MJM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 4:28 PM EDT, 44 minutes earlier.

Area forecast discussion, Aug 7, 4:28 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
428 PM EDT Tue Aug 7 2018

.SYNOPSIS...
Showers and thunderstorms will taper off this evening with
another warm and muggy night in store for the region. On
Wednesday, the warm and humid air will combine with an upper
level disturbance and produce another round of showers and
thunderstorms. A cold front will cross the region Wednesday
night and bring less humid air to the region with seasonable
temperatures for the rest of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Radar continues to show scattered to numerous showers and
thunderstorms from the highlands of central NY southward to
northeast Pa. Farther north and west, there were more isolated
showers at this time. SPC mesoanalysis page shows mixed layer
CAPEs at or above 1000 J/kg streaming northeast into northeast
PA/Catskills. North and west of these areas across the Finger
Lakes, Syracuse and Upper Mohawk Valley area mixed layer CAPEs
were less than 1000 J/kg. Water vapor imagery shows a mid-level
short wave moving east into southern Quebec. This combined with
strong diurnal heating was supporting the shower and storm
activity in our forecast area at present. As the wave moves
east and we lose the heating, activity will wane and our POPs
for showers and thunderstorms reflect this. We are mentioning
locally heavy rainfall into the evening given the high
precipitable water values, decent low- level wind fields and
deep warm cloud depth which is over 10,000 feet. We wind this
activity down by this evening with just a few lingering showers
into the night.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
For Wednesday, a more significant short wave moves into the
eastern Great Lakes and induces a 20-25 knot low-level jet up
into PA and central NY from the south by afternoon. This will
feed moisture and lead to significant instability with diurnal
heating. Surface based CAPES could exceed 2000 J/kg. 0-6 km bulk
shear will range from in the mid-upper 20s knots and is hence
low for significant thunderstorm organization. Model soundings
indicate highest mixed layer instability will be in northeast
Pa but all of central NY will likely have mixed layer CAPEs over
1000 J/kg. The low-level jet is around 20 knots, mid level
winds around 25 to 30 knots, and precipitable water values will
be over 2 inches. The warm cloud depth will be over 10,000 feet.
SPC day 2 outlook looks on track with a marginal risk for SVR.
WPC flash flood outlook also is a marginal risk which looks on
track. Will mention potential for severe and flash flood threat in
HWO. Activity will wane Wednesday night with loss of day's
heating and the passage of the short wave to the east.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
425 PM Update...
Medium range models continue to advertise an amplifying trough
over the western Great Lakes cutting off into a closed low
somewhere over the western Lakes and Ohio Valley during the
weekend. There is still indication in some of the guidance for
eastward movement of the system early next week. This area will
be on the eastern side of the system in an environment with
ample moisture and unsettled conditions at times, particularly
driven by weak upper level features ejecting around the closed
low and diurnal trends.

A cold front moving through early Thursday will be the focus for
showers and thunderstorms, then it takes residence over central
PA and southern New England in response to the digging and
slowing upper features. Chances for showers/thunderstorms will
continue for much of the period, particularly focused toward our
southern zones, while chances may erode across the north where
there will be a stronger influence of surface high pressure.
Friday and Saturday may turn out to be the relatively driest
days during this period before deep moisture returns and forcing
increases if the low drifts eastward into the area from Sunday-
Tuesday.

As is typical with verically stacked systems, the uncertainty in
the forecast is high and this forecast could easily go awry if
the system fails to eject out of the Midwest. Stay tuned.

Temperatures will be generally seasonable in the upper 70s to
mid 80s with lows in the 60s.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VFR conditions are expected to prevail through much of this TAF
period. A period of MVFR w/ brief IFR thunderstorms are likely
between with a passing mid level trough. The timing for this
activity 18Z-20Z at KRME/KSYR, 18Z-22Z at KITH/KELM/KBGM and
20Z-22Z at KAVP. Late tonight IFR conditions are possible at
KELM/KBGM with more widespread MVFR at KITH/KRME but confidence
is low.

Southerly at 5-10 knots this afternoon then light and variable
this evening.

Outlook...

Wednesday...Restrictions likely at times in scattered showers
and t'storms.

Thursday...Mainly VFR expected.

Friday-Sunday...Restrictions possible at times in scattered
showers and t'storms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...DJN
NEAR TERM...DJN
SHORT TERM...DJN
LONG TERM...JAB
AVIATION...DJN
Hazardous weather outlook, Aug 7, 4:05 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
405 PM EDT Tue Aug 7 2018

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-082015-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
405 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms are likely with a few storms possibly becoming severe.
The main threat would be strong winds and brief heavy downpours. The
thunderstorm activity will die down early this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are likely again on Wednesday especially from the
southern tier in central New York south through northeast
Pennsylvania. A few of these storms could also be severe with strong
winds and brief heavy downpours the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon.

DJN

In the hours before

Local storm report, Aug 7, 4:03 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HEAVY RAIN       2 NE CLARKS SUMMIT      41.51N  75.68W
08/07/2018  M1.48 INCH       LACKAWANNA         PA   TRAINED SPOTTER

            35 MINUTE TOTAL.

&&

BJG/CJH
Local storm report, Aug 7, 4:10 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     1 ENE WAVERLY           41.52N  75.70W
08/07/2018                   LACKAWANNA         PA   911 CALL CENTER

            TREE DOWN ON WIRES

&&

BJG
Special weather statement, Aug 7, 4:10 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Binghamton NY
410 PM EDT TUE AUG 7 2018

NYZ046-056-057-062-PAZ039-040-072100-
Otsego NY-Broome NY-Sullivan NY-Delaware NY-Susquehanna PA-
Northern Wayne PA-
410 PM EDT TUE AUG 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTH CENTRAL
OTSEGO...SOUTHEASTERN BROOME...DELAWARE...NORTHWESTERN SULLIVAN...
EASTERN SUSQUEHANNA AND NORTHERN WAYNE COUNTIES UNTIL 500 PM EDT...

At 410 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Laurens to near Deposit to near New
Milford. Movement was southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Rockland, Oneonta, Jackson, Walton, Delhi, Davenport, Sanford,
Colchester, Susquehanna and Forest City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4239 7455 4188 7492 4163 7534 4164 7547
      4187 7592 4220 7545 4220 7542 4223 7542
      4260 7507
TIME...MOT...LOC 2010Z 307DEG 17KT 4251 7506 4213 7536 4188 7579

MJM
Special weather statement, Aug 7, 4:25 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Binghamton NY
425 PM EDT TUE AUG 7 2018

NYZ062-PAZ048-072115-
Sullivan NY-Pike PA-
425 PM EDT TUE AUG 7 2018

...STRONG THUNDERSTORM WILL AFFECT...SOUTHERN SULLIVAN AND PIKE
COUNTIES UNTIL 515 PM EDT...

At 424 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dingmans Ferry, or 8 miles west of Montague, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm. Very heavy rainfall is also occurring with this storm,
with minor flooding possible in urban and poor drainage areas.

Locations impacted include...
Port Jervis, Bushkill, Matamoras, Milford, Greeley, Pecks Pond,
Dingmans Ferry, Millrift, Glen Spey and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4114 7508 4115 7515 4125 7513 4125 7524
      4142 7503 4149 7477 4147 7475 4143 7476
      4143 7473 4140 7474 4136 7469 4132 7479
      4123 7487 4116 7490 4108 7503
TIME...MOT...LOC 2024Z 258DEG 39KT 4129 7496

MJM
Local storm report, Aug 7, 4:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
446 PM EDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     1 ESE CORTEZ            41.46N  75.46W
08/07/2018                   LACKAWANNA         PA   911 CALL CENTER

            TREE DOWN ON POWERLINES NEAR 29 COTTAGE ROAD IN
            JEFFERSON TOWNSHIP.

&&

BJG
Local storm report, Aug 7, 5:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
501 PM EDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HEAVY RAIN       4 S WYALUSING           41.61N  76.26W
08/07/2018  M1.29 INCH       BRADFORD           PA   TRAINED SPOTTER

            15 MINUTE TOTAL.

&&

BJG/CJH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:11 PM EDTSpecial Weather StatementBGMSusquehanna34 min
Aug 7, 12:41 PM EDTSpecial Weather StatementBGMWayne34 min
Aug 7, 1:13 PM EDTSpecial Weather StatementBGMWayne47 min
Aug 7, 1:26 PM EDTSpecial Weather StatementBGMPike34 min
Aug 7, 1:36 PM EDTSpecial Weather StatementBGMSusquehanna39 min
Aug 7, 1:41 PM EDTSpecial Weather StatementBGMWayne34 min
Aug 7, 1:44 PM EDTSpecial Weather StatementBGMBradford46 min
Aug 7, 1:53 PM EDTAreal Flood AdvisoryBGMPike5 hr
Aug 7, 1:53 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne52 min
Aug 7, 2:15 PM EDTSpecial Weather StatementBGMWyoming30 min
Aug 7, 2:21 PM EDTAreal Flood AdvisoryBGMLackawanna, Wyoming3 hr
Aug 7, 2:30 PM EDTSpecial Weather StatementBGMSusquehanna45 min
Aug 7, 2:48 PM EDTSpecial Weather StatementBGMLackawanna27 min
Aug 7, 2:55 PM EDTSevere Thunderstorm WarningBGMLackawanna, Wyoming50 min
Aug 7, 3:27 PM EDTSpecial Weather StatementBGMLackawanna33 min
Aug 7, 3:42 PM EDTSpecial Weather StatementBGMPike48 min
Aug 7, 4:10 PM EDTSpecial Weather StatementBGMSusquehanna50 min
Aug 7, 4:25 PM EDTSpecial Weather StatementBGMPike50 min
Aug 7, 4:59 PM EDTAreal Flood AdvisoryBGMBradford, Wyoming2 hr
Aug 7, 5:51 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wyoming114 min

Nearby

Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.